MathSciNet Relay Station
MathSciNet bibliographic data
MR76291 (17,876a) 17.0X
Gelʹfand, I. M.; Graev, M. I. Unitary representations of the real unimodular group (principal nondegenerate series). Amer. Math. Soc. Transl. (2) 2 (1956), 147–205.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement